# SDR CALA2016081500545

- Difficulty date: August 15, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N13113
- Make and model: Boeing 757224
- Aircraft serial: 27555
- Aircraft time: 81,904 hours, 20,121 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Indicator
- Part number: 4039892904
- Condition: Failed
- Location: Altimeter
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

AT 100 FEET AGL DURING DEPARTURE, THE LEFT ALTIMETER FAILED. OFF FLAG IN VIEW UNTIL APPROX 100 FEET.   REMOVED AND REPLACED THE LT ADC IAW AMM 34-12-01. REMOVED AND REPLACED CAPTAIN`S ALTIMETER IAW AMM 34-13-01. NO OFF FLAG PRESENT.
